陈正新
发布时间: 2014-05-27 访问次数: 996

 陈正新(czxing@163.com)

 

 

个人简介:男,19765月出生,湖北蕲春人,博士, 教授,硕士生导师

教育经历:

l        20029--20057,厦门大学数学科学学院,博士研究生毕业,获博士学位.

l        19999---20027,安徽大学数学系,硕士研究生毕业,获硕士学位.

工作经历:

l        19968-19998月 湖北省蕲春县第三高中

l        20057月至今  福建师范大学数学与计算机科学学院.

 学术交流:2009年2月至8月去中国矿业大学进修半年

研究方向:主要从事代数表示论、李代数方面的研究

近五年承担的项目:

1.       代数表示理论与李代数之间联系的若干研究,国家自然科学基金青年项目(批准号:11101084)。主持人,2012.1-2014.12

 2.        利用代数表示论实现李双代数, 福建省自然科学基金项目(2013J01005),主持人2013.1-2015.12

3.  有限维代数的表示理论与椭圆李代数,福建省自然科学基金项目(批准号: 2009J05005)。 主持人.  2009.03-----2012.02.

4. Domestic 法式代数的Hall 代数和退化合成李代数,福建省教育厅(A类)项目,批准号JA07042 主持人. 20082-20112月。

参与项目:

1. 具有管子结构的导出范畴和李代数,国家自然科学基金项目(批准号10671161)。参加者(排名第四)20071-200912月。

2. 导出范畴的若干问题及应用研究,国家自然科学基金面上项目(批准号11071040)。参加者陈正新(排名第四)20111-201312月。

教学:

l        主讲过《近世代数》,高等代数I》,《高等代数II》, 高等数学A》,

高等数学B》,线性代数》等本科生课程, 以及《单李代数》,《同调代数》《箭图表示理论》,《倾斜理论》,《代数拓扑》等研究生课程。

近年来的论文:

 

 

 

 

1. Zhengxin Chen, Yanan Lin. A realization of elliptic Lie algebras of type  $F_4^{(2,2)}$,   Journal of algebra, 2012, 350108-131.(sci检索)  

2. Zhengxin Chen, Dengyin Wang. Derivations of certain nilpotent  Lie algebras over commutative ringsCommunications in algebra, 2011 3910): 3736-3752.(sci检索)  

3. Zhengxin Chen, Dengyin Wang. Non-linear maps satisfying derivability on standard parabolic subalgebras of finite-dimensional simple Lie algebras, Linear and multilinear algebras, 2011,59(3): 261-270.(sci检索)  

4.  Zhengxin Chen, Qinghua Chen.  Triangular decomposition of composition algebras of domestic canonical algebras. Communications in algebra, 2009, 37(8): 2785-2803.  (sci检索)  

5. Zhengxin Chen,Yanan Lin. Tubular algebras and affine Kac-Moody algebras. Science in China (Series A), 2007, 50 (4):521-532.(sci检索)  

6. Zhengxin Chen. Automorphisms and derivations of certain solvable Lie algebras over commutative rings. Communications in algebra, 2012, 402), 738-769.  (sci检索)  

7. Zhengxin Chen, Dengyin Wang. Maps satisfying derivability on  parabolic subalgebras of the general linear  Lie algebras.   

   Linear and multilinear algebras,  2012, 602),149-157.(sci检索)  

8. Zhengxin Chen Zhanqui Xiao. Nonlinear Lie triple derivations on parabolic subalgebras of finite-dimensional simple Lie algebras.  Submitted to Linear and multilinear algebras, in press. (sci检索)  

 

9. Zhengxin Chen. Canonical algebras of type (n_1,n_2,n_3) and Kac-Moody algebras. Communications in algebra, 2014,42(8), 3297-3324.  (sci检索).

10. Zhengxin Chen. Generalized derivations of parabolic subalgebras of general linear Lie algebras.Acta Mathematics Scientia(英文版)(sci期刊), accepted.

11.   Zhengxin Chen, Yue Zhao. Maps satisfying derivability on  parabolic subalgebras of full matrix  algebrasJournal of Mathematical Research and Exposition, 2011, 31(5), 791-800.    

12. Zhengxin Chen.  Linear maps satisfying solvability on the general linear  Lie algebras. Communications in Mathematical Research, 2012, 281):26-42.  

13. Zhengxin Chen, Liling Guo. Product zero derivations on strictly upper triangular matrix Lie algebras, Journal of Mathematical Research and Applications, 335), 2013 528-542.

 

14. Dengyin Wang, Xiaoxiang Yu, Zhengxin Chen. A class of zero product determined Lie algebras, Journal of algebra,  2011, 331:  145-151. (sci检索)  

16. Dengyin Wang, Zhengxin Chen. Invertible linear maps on simple Lie algebras preserving commutativity, Proc. Amer. Math. Soc., 2011, 139: 3881-3893. (sci检索)  

 17. Dengyin Wang, Wei Zhang, Zhengxin Chen. Product Zero Derivations of the Parabolic Subalgebras of Simple Lie Algebras. Journal of Lie Theory, 2010, 20(1):  167--174. (sci检索)  

18. Dengyin Wang, Yanxian Zhao, Zhengxin Chen. Non-linear maps on simple Lie algebras preserving Lie  products, Comm. in  Algebra, 2011,  39(2):  424-434. (sci检索)  

19. Dengyin Wang, Xiaoxiang Yu, Zhengxin Chen. Biderivations of the parabolic subalgebras of simple Lie algebras,  Comm. in  Algebra, 20113911):4097-4104(sci检索)  

20.Dengyin Wang, Yanxian Zhao,  Zhengxin Chen. Non-linear maps on a Borel subalgebras preserving ad-nilpotent ideals, Comm. In    Alg.  , 2011, 39(5): 1519 – 1527.  (sci检索)  

 

21. Dengyin Wang, Xiaoxiang Yu, Zhengxin Chen, Maps determined by action on square-zero elements,  Comm. in  Algebra, 2012, 40(11), 4255-4262.  

 

 

22. 陈正新.  T(2,2,2,2)tubular 代数的合成代数.《数学学报》,2006,49(4):883-892.  

23、陈正新. Domestic 法式代数的Hall 代数的极小生成元集福建师范大学学报(), 2009, 25(5): 1-6.   

24. 林梦雷,陈正新. BB-倾斜模与Hammock. 《数学学报》,200851(6): 1103-1108. 

 

指导研究生:

2009级: 陈琼,郭丽玲

2011级: 汪冰

2013级: 赖璇,李丽飞